Translator Disclaimer
2017 New Stability Criteria for Linear Volterra Time-varying Integro-differential Equations
Tran The Anh, Pham Huu Anh Ngoc
Taiwanese J. Math. 21(4): 841-863 (2017). DOI: 10.11650/tjm/7812

Abstract

Using a novel approach, we get some new explicit criteria for uniform asymptotic stability and exponential asymptotic stability of linear Volterra time-varying integro-differential equations of non-convolution type. Some examples are given to illustrate the obtained results.

Citation

Download Citation

Tran The Anh. Pham Huu Anh Ngoc. "New Stability Criteria for Linear Volterra Time-varying Integro-differential Equations." Taiwanese J. Math. 21 (4) 841 - 863, 2017. https://doi.org/10.11650/tjm/7812

Information

Received: 27 July 2016; Revised: 2 October 2016; Accepted: 16 October 2016; Published: 2017
First available in Project Euclid: 27 July 2017

zbMATH: 06871349
MathSciNet: MR3684390
Digital Object Identifier: 10.11650/tjm/7812

Subjects:
Primary: 34K20, 45J05

Rights: Copyright © 2017 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.21 • No. 4 • 2017
Back to Top